Volume 8, Issue 4
Semidefinite Optimization Estimating Bounds on Linear Functionals Defined on Solutions of Linear ODEs

Guangming Zhou ,  Chao Deng and Kun Wu

10.4208/aamm.2013.m316

Adv. Appl. Math. Mech., 8 (2016), pp. 599-615.

Preview Full PDF BiBTex 2 216
  • Abstract

In this paper, semidefinite optimization method is proposed to estimate bounds on linear functionals defined on solutions of linear ordinary differential equations (ODEs) with smooth coefficients. The method can get upper and lower bounds by solving two semidefinite programs, not solving ODEs directly. Its convergence theorem is proved. The theorem shows that the upper and lower bounds series of linear functionals discussed can approach their exact values infinitely. Numerical results show that the method is effective for the estimation problems discussed. In addition, in order to reduce calculation amount, Cheybeshev polynomials are applied to replace Taylor polynomials of smooth coefficients in computing process.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by